The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



A new tower of Rankin-Selberg integrals

Authors: David Ginzburg and Joseph Hundley
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 56-62
MSC (2000): Primary 32N10
Published electronically: May 16, 2006
MathSciNet review: 2226525
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We recall the notion of a tower of Rankin-Selberg integrals, and two known towers, making observations of how the integrals within a tower may be related to one another via formal manipulations, and offering a heuristic for how the $ L$-functions should be related to one another when the integrals are related in this way. We then describe three new integrals in a tower on the group $ E_6,$ and find out which $ L$-functions they represent. The heuristics also predict the existence of a fourth integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 32N10

Retrieve articles in all journals with MSC (2000): 32N10

Additional Information

David Ginzburg
Affiliation: School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel-Aviv University, Tel-Aviv 69978, Israel

Joseph Hundley
Affiliation: Mathematics Department, Penn State University, University Park, PA 16802

Received by editor(s): October 12, 2005
Published electronically: May 16, 2006
Communicated by: Barry Mazur
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society